It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board

  • Do Vitamins Cause Acne

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-20-2005, 03:59 PM   #1
    nyjrtw
    Newbie
    (male)
     
    nyjrtw's Avatar
     
    Join Date: Oct 2005
    Posts: 3
    nyjrtw HB User
    Do Vitamins Cause Acne

    August of this year I started to take vitamins on a regular basis. Since then I have been breaking out really bad. Is it possible that a certain vitamin in my mult is causing this? If so which one could it be? Is there a vitamin or something that can make my acne go away? Thanks in advance.

     
    Sponsors Lightbulb
       
    Old 11-20-2005, 08:26 PM   #2
    nightangel73
    Senior Member
    (female)
     
    nightangel73's Avatar
     
    Join Date: Oct 2005
    Posts: 144
    nightangel73 HB User
    Re: Do Vitamins Cause Acne

    Yes it could well be. Check if it has Iodine that usually is it.

     
    Old 11-22-2005, 11:22 AM   #3
    Hersheykiss
    Member
    (female)
     
    Hersheykiss's Avatar
     
    Join Date: Mar 2005
    Posts: 88
    Hersheykiss HB User
    Re: Do Vitamins Cause Acne

    What kind do you take? It could be an allergy to an ingredient. I only use hypoallergenic vitamins from the Vitamin Shoppe (Twin Lab and Country Life). If you have trouble with digestion this could also cause a problem. In that case you need enzymes.

     
    Old 12-03-2005, 11:34 AM   #4
    health15
    Registered User
    (female)
     
    Join Date: Apr 2005
    Posts: 217
    health15 HB User
    Re: Do Vitamins Cause Acne

    I know that too much copper and not enough zinc can cause acne. I took coral calcium for a while and broke out. I figured that maybe the mineral balance was not right for me.

     
    Old 12-06-2005, 11:16 AM   #5
    redwing
    Senior Member
    (male)
     
    Join Date: Apr 2001
    Location: Bloomfield Hills, Michigan, USA
    Posts: 104
    redwing HB User
    Lightbulb Re: Do Vitamins Cause Acne

    Other than the iodine mentioned above, excess vitamins B6 or B12 (any amount over 300% of the RDA) can cause acne in some people. Some people can have a reaction to oil-based vitamin E, but can take dry vitamin E. I suggest you experiment to narrow it down.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Hormones/Vitamins After Hysterectomy???? dsan0614 Hysterectomy 17 05-18-2008 07:35 PM
    what vitamins / minerals does green tea have? primo1 Diet & Nutrition 6 06-19-2005 09:32 AM
    Top Vitamins and Minerals for Healthy Skin NickC Acne 2 10-22-2004 02:13 PM
    conclusion: MULTI-VITAMINS give ACNE Aaron43 Acne 6 05-25-2003 11:36 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:08 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!